1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Sciatic Pain Relief From Klonopin

Discussion in 'General Discussion Subforum' started by Kalo, Nov 18, 2015.

  1. Kalo

    Kalo Well known member

    Hi All,

    I have been trying to ween off Klonopin for 7 months and I am on 1/3 left...I was taking 5 mg a night.

    I had noticed that every time I would pop one in my pain disappeared? I thought how could this be?

    In researching klonopin I found it is an anticonvulsion med that slows down the central nervous system.

    Well, the ween is really hard and unfortunately I have been getting withdrawal sysmptons on top of it.

    Today was horrible, my butt was burning so bad and the cramping was horrible.

    I try to accept it but man when I drive and sit for almost 2 hours for part time, by time I get into work and have to sit another 4 hours, well today was the worst it has ever been..

    But what does it mean when I could pop a klonopin in and get this kind of relief??

    It proves to me that if I had something structurally wrong, Klonopin wouldn't be able to help the pain.

    My hypochondriac mind wanted to go to the doctor cause I guess pain puts us in survival mode to find out what is wrong..

    I haven't had an Xray or MRI so I am just guessing this is all TMS! After al sciatic nerve pain is the catalyst for TMS.

    I am going to start the SEP program...I know I need to but man, I am scared it won't work for me...

    Any how I am happy to post and at least don't feel alone in my struggles.

    Kalo
     
  2. Boston Redsox

    Boston Redsox Well Known Member

    Wow 5 mg is a heavy dose i take a .5 and i am out. Make sure u get cleared from your pcp to remove all doubt
     
  3. Kalo

    Kalo Well known member

    Hey Boston,

    I am gal and only 105 pounds and I am so used to the 5 mg dosage that it doesn't even effect me the way it used to.....

    As for clearance from a PCP, I have been two different DO's that said I had SI joint dysfuction causing pirformis pain.

    They didn't do Xray or MRI and just didn't care. My reflexes were all normal along with leg strength....

    Kalo
     
  4. Boston Redsox

    Boston Redsox Well Known Member

    I mean wow 5 mg would put me in a coma.... What i meant was have u been cleared by your dr of any major issues and have u check with your dr on how u should get off your meds?
     
  5. Kalo

    Kalo Well known member

    Any major issues with klonopin??? As far as getting off the klonopin they encouraged me to but the docs are so clueless on how to ween...They give a schedule that is so fast that it would send any body into shock...I was down to just a 1/3 and today had to pop a hole one.

    The withdrawals are horrible...
     
  6. Boston Redsox

    Boston Redsox Well Known Member

    Well u need to be careful with Benzo they are very addicting and the withdrawls are brutal go very slow ...u can always ask your pharmacist how to ween off
     
  7. Boston Redsox

    Boston Redsox Well Known Member

    Also what effected u today that caused u this pain?
     
  8. Kalo

    Kalo Well known member

    Well, yesterday TWO days ago would of been my Dad's birthday...He passed away two years ago and it really had a profound effect on me. I miss him DEARLY and he helped me take care of my Mom. Also, the future, as I am on part time job and at 48 years old it scarey.

    I travel into the city and man it sux when you sit in the car for two hours and your butt is burning down to your calf. It's also so frustrating and the job market is horrible here in Geriatric land. There is so many things...

    Kalo
     
  9. Boston Redsox

    Boston Redsox Well Known Member

    Where is generic land ? I am sorry about your dad i go threw the same thing when the month of my dad death comes ...i also get same tms issues down my legs and back.

    I am going threw a bad marriage which is coming to a end which is the major cause i believe of my tms issues
     
  10. Markus

    Markus Guest

    klonopin becomes an illness unto itself, take your time weaning but remember the heightened sensitivity is normal. It is in my opinion the most dangerous and destructive drug on the market. It eventually becomes worse than your issue that you're taking it for. But good job for your success so far.

    Markus
     
    Boston Redsox likes this.
  11. Kalo

    Kalo Well known member

    Hi Boston, I live in Sun City AZ! I never thought at my age I would there...It's lonely and everything is far from the city. I have lots of emotional issues! I am all by myself caring giving to my 90 year old Mom. I found out 6 months after my Dad passed and took to his grave that I was adopted which explains why both Parent's had younger kids for their age. But the coolest thing is that they both don't look their age and or act it. But still I was shock to find out at the age of 48 years old.

    Hi Marcus, believe me I am not advocating anyone start taking this drug as a matter of fact the withdrawals are a nightmare. I was close to get off, I feel so disappointed that today I had to take a hole pill again. I was down to 1/3 and I think that makes the muscles cramp more and stuff. Muscle cramping in the legs are a hugh side effect. But my Butt was burning so bad and well I have to take care of my Mom, plus, I had anxiety like crazy.

    I think my point to this thread is because I Never had an XRAY or MRI to see why I had acquire sciatica pain that there if it were structural klonopin wouldn't releave the pain like it does.

    The sad part out of all this is...I have been on it for 7 months straight taking 5mg every night...I was also drinking lots too which I DON'T do anymore....Gosh I hope I can kick this klonopin addiction....

    Now, I have to pill cut half and then go back down to where I was at 1/3....I am almost running out and I hope my doctor will renew a prescription....

    Those doctors have no clue what this drug does..

    Kalo
     

Share This Page